# SDR IPXA10M58391

- Difficulty date: February 3, 2010
- Submitted: February 5, 2010
- Operation: Air carrier
- Aircraft: N275UP
- Make and model: Doug MD-11F
- Aircraft serial: 48774
- System (JASC): 2120 · Air Distribution System
- Part: Shutoff Valve
- Part number: 74181401
- Part serial: JAL019
- Condition: Inoperative
- Location: Avionics Venturi
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: J, A

## Discrepancy

ATB - AVIONICS AIR FLO OFF LVL2 MSG , R & R AVIONICS VENTURI SHUTOFF VALVE IAW MM 21-21-08-2.
